A 40-year-old male asked:
Disclaimer

why did my penile sensation decrease when i started testosterone injections and how can i help it?

1 doctor answer
Dr. Jennifer Sudarsky
23 years experience Family Medicine
Dejection: Injections aren't always the best way to replace testosterone. Sensation can decrease for two reasons. One, is that you are converting your injected testosterone to estrogen. The other is that you have a decrease in semen and sperm production, causing a lesser orgasm.
Answered on Mar 9, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old male asked:
Dr. Samuel Lee
30 years experience Urology
Organic impotence : Erectile dysfunction can be categorized into two types: organic and psychogenic. 90% of erectile dysfunction fall into to the organic category and are ... Read More
A 24-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
No: You get what your genetics give you & the pubertal changes (including natural testosterone) allow to develop. Once you are done you are done.
A 33-year-old member asked:
Dr. Francisco R. Rodriguez
8 years experience Urology
Testosterone: If you are an adult, the size of your penis will not enlarge except by having erections but it will not add length or girth to your penis.
A 44-year-old male asked:
Dr. Lori Semel
34 years experience Pediatrics
No: The penis size will not be increased by anything except nature. At 13, he may not have completed puberty. Let nature run it's course.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month